zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On a problem of iteration invariants for distributional chaos. (English) Zbl 1248.37024
Summary: We show that if f is a DC3 continuous map of a compact metric space then also f N is DC3, for every N>0. This solves a problem given by R. Li [ibid. 16, No. 4, 1993–1997 (2011; Zbl 1221.37017)].
37C05Smooth mappings and diffeomorphisms
37B05Transformations and group actions with special properties
37D45Strange attractors, chaotic dynamics
[1]Balibrea, F.; Smítal, J.; Štefánková, M.: The tree versions of distributional chaos, Chaos soliton fract 23, 1581-1583 (2005) · Zbl 1069.37013 · doi:10.1016/j.chaos.2004.06.011
[2]Hric, R.; Málek, M.: Omega-limit sets and distributional chaos on graphs, Topol appl 153, 2469-2475 (2006) · Zbl 1099.37011 · doi:10.1016/j.topol.2005.09.007
[3]Kurková, V.: The sharkovskys program for the classification of triangular maps is almost completed, Nonlinear anal 73, 1663-1669 (2010) · Zbl 1193.37003 · doi:10.1016/j.na.2010.04.075
[4]Oprocha, P.: Distributional chaos revisited, Trans amer math soc 361, 4901-4925 (2009) · Zbl 1179.37017 · doi:10.1090/S0002-9947-09-04810-7
[5]Oprocha, P.; Štefánková, M.: Specification property and distributional chaos almost everywhere, Proc amer math soc 135, 1931-1940 (2008)
[6]Paganoni, L.; Smítal, J.: Strange distributively chaotic triangular maps, Chaos soliton fract 26, 581-589 (2005) · Zbl 1081.37005 · doi:10.1016/j.chaos.2005.01.026
[7]Li, R.: A note on the three versions of distributional chaos, Commun nonlinear sci numer simulat 16, 1993-1997 (2011) · Zbl 1221.37017 · doi:10.1016/j.cnsns.2010.08.014
[8]Schweizer, B.; Smítal, J.: Measures of chaos and a spectral decomposition of dynamical systems on the interval, Trans amer math soc 344, 737-854 (1994) · Zbl 0812.58062 · doi:10.2307/2154504
[9]Smítal, J.; Štefánková, M.: Distributional chaos for triangular maps, Chaos soliton fract 21, 1125-1128 (2004) · Zbl 1060.37037 · doi:10.1016/j.chaos.2003.12.105
[10]Wang, L.; Huang, G.; Huan, S.: A note on schweizer – smítal chaos, Nonlinear anal 68, 1682-1686 (2008) · Zbl 1142.37309 · doi:10.1016/j.na.2006.12.048